Vol 35, No 1 (2015)

DOI: http://dx.doi.org/10.14510%2Flm-ns.v35i1

Open Access Open Access  Restricted Access Subscription Access
Dedicated to Nicolae Dinculeanu and Solomon Marcus in celebration of their 90th Birthday.

Table of Contents

Cover Pages v35n1 PDF
Vasile Staicu
To Professor Nicolae Dinculeanu on the Occasion of his 90th birthday PDF
Vasile Staicu
Some spaces of almost periodic functions PDF
Constantin Corduneanu 1-11
New algebras and new connections between/in the algebras of logic and the monoidal algebras PDF
Afrodita Iorgulescu 13-55
Nonlinear periodic problems with a jumping reaction PDF
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu 57-83
To Professor Nicolae Dinculeanu on the occasion of his 90th birthday PDF
Ion Chitescu 85-87
On the existence of solutions for differential inclusions with "maxima" PDF PDF
Aurelian Cernea 89-98
Meromorpc starlikeness preserved by a general class of integral operators PDF
Eugen Draghici 99-105
Last Pages_v35n1 PDF
Vasile Staicu

ISSN: 2182-567X